# SDR R61A2021102700836

- Difficulty date: October 6, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 35,296 hours, 23,374 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 17087576001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR FUSELAGE, WASTE ACCESS DOOR INTERCOSTAL FOUND CORRODED.  EXTERIOR FUSELAGE WASTE ACCESS DOOR INTERCOSTAL REPLACED IAW SRM 51-41-01 AND 51-41-02
